# SDR RRXA001059

- Difficulty date: September 29, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 87,149 hours, 28,001 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, E, A

## Discrepancy

DURING CLIMBOUT FOUND NR 3 EGT GAUGE INOP (ANALOG ZERO, DIGITAL BLANK).  SECURED ENGINE PER QRH.  RESECURED BACK ON EGT HARNESS NR 3 ENG SYSTEM CHECKS NORMAL ON ENG RUN IAW DC-8 MM 77-20-0, CSD RECONNECTED.  ENGINE CAL NR 3 SECURE AFTER OPENING.
